English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Strong and Easily Computable Separation Bound for Arithmetic Expressions Involving Radicals

MPS-Authors
/persons/resource/persons44210

Burnikel,  Christoph
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons44431

Fleischer,  Rudolf
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons45021

Mehlhorn,  Kurt
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons45391

Schirra,  Stefan
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Burnikel, C., Fleischer, R., Mehlhorn, K., & Schirra, S. (2000). A Strong and Easily Computable Separation Bound for Arithmetic Expressions Involving Radicals. Algorithmica, 27(1), 87-99. doi:10.1007/s004530010005.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-333A-B
Abstract
We consider arithmetic expressions over operators + , - , * , / , and $\sqrt[k]$ , with integer operands. For an expression E having value $\xi$ , a separation bound sep (E) is a positive real number with the property that $\xi\neq$ 0 implies $|\xi | \geq$ sep (E) . We propose a new separation bound that is easy to compute and stronger than previous bounds.